# SDR ASAA2017022219907

- Difficulty date: February 22, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 31,062 hours, 9,209 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3250274040
- Condition: Failed
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH NR 2 ENGINE OVER HEAT DETECTOR SWITCH IN A LOOP POSITION FAULT LIGHT ILLUMINATES INTERMITTENTLY.  ACFT GROUNDED.   REPLACED THE NR 2 ENGINE FAN FIRE DETECTION HARNESS IAW AMM 26-11-02-000-801, AND REPLACED THE UPPER FAN FIRE DETECTOR IAW AMM 26-11-01-400-802. REMOVED AND REPLACED LOWER FAN FIRE DETECTOR ASSEMBLY, RIGHT CORE FIRE DETECTOR ASSEMBLY, AND LEFT CORE FIRE DETECTOR ASSEMBLY ON NR 2 ENGINE IAW AMM 26-11-01. REMOVED AND REPLACED CORE FIRE DETECTION HARNESS MW0326  IAW AMM 26-11-02. PERFORMED OPS CHECK OFENGINE FIRE DETECTION SYSTEM, OPS CHECK GOOD IAW AMM 26-11-00.
